# SDR DALA13027393218

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR65 TO FR67 Y-465 UPPER FLANGE HOLES HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14.  LOCATED & DRILLED NEW FLOOR BEAM IAW SRM 51-44-11.  REPLACED FLOOR SUPPORT IAW TRM 53-21-01 AND 51-42-11.
